Chikh Bouzar     (Laboratory of Mathematical Analysis and Applications, University of Oran 1, Ahmed Ben Bella, 31000, Oran, Algeria)
Fatima Zahra Tchouar     (University Center of Ain Temouchent, 46000 Ain Temouchent, Algeria)


This work aims to introduce and to study asymptotic almost automorphy in the context of Sobolev–Schwartz distributions. Applications to linear ordinary differential equation and neutral difference differential equations are also given.


Asymptotically almost automorphic functions, Asymptotically almost automorphic distributions, Neutral difference differential equations.

Full Text:



Bochner S. Uniform convergence of monotone sequences of functions. Proc. Natl. Acad. Sci. USA, 1961. Vol. 47, No. 4. P. 582–585. DOI: 10.1073/pnas.47.4.582

Bochner S. A new approach to almost periodicity. Proc. Natl. Acad. Sci. USA, 1962. Vol. 48, No. 12. P. 2039–2043. DOI: 10.1073/pnas.48.12.2039

Bochner S. Continuous mappings of almost automorphic and almost periodic functions. Proc. Natl. Acad. Sci. USA, 1964. Vol. 52, No. 4. P. 907–910. DOI: 10.1073/pnas.52.4.907

Bohr H. Almost Periodic Functions. Chelsea Publishing Company, 1947. 113 p.

Bouzar C., Khalladi M.T. Tchouar F.Z. Almost automorphic generalized functions. Novi Sad J. Math., 2015. Vol. 45, No. 1. P. 207–214. DOI: 10.30755/NSJOM.GF14.01

Bouzar C., Tchouar F.Z. Almost automorphic distributions. Mediterr. J. Math., 2017. Vol. 14. Art. No. 151. DOI: 10.1007/s00009-017-0953-3

Cioranescu I. Asymptotically almost periodic distributions. Appl. Anal., 1990. Vol. 34, No. 3–4. P. 251–259. DOI: 10.1080/00036818908839898

Levitan B.M., Zhikov V.V. Almost Periodic Functions and Differential Equations. Cambridge University Pres, 1982. 224 p.

Fréchet M. Les fonctions asymptotiquement presque périodiques. Revue Sci., 1941. Vol. 79. P. 341–354.

Kostić M. Asymptotically Almost Periodic and Asymptotically Almost Automorphic Vector Valued Generalized Functions. 2018. 18 p. arXiv:1808.03163v1 [math.FA]

Kostić M., Pilipović S., Velinov D. Quasi-asymptotically almost periodic vector-valued generalized functions. Sarajevo J. Math., 2019. Vol. 15(28), No. 2. P. 181–199.

N’Guérékata G.M. Some remarks on asymptotically almost automorphic functions. Riv. Math. Univ. Parma, 1987. Vol. 13. P. 301–303.

Schwartz L. Théorie des Distributions. Paris: Hermann, DL, 1966.

Seeley R.T. Extension of \(\mathcal{C}^{\infty }\) functions defined in a half space. Proc. Amer. Math. Soc., 1964. Vol. 15, No. 4. P. 625–626. DOI: 10.1090/S0002-9939-1964-0165392-8

Sobolev S.L. Applications of Functional Analysis in Mathematical Physics. American Mathematical Society, 1963. 239 p.

Stepanov V.V. Sur Quelques Généralisations des Fonctions Presque Périodiques. Paris: C. R. Acad. Sci., 1925. Vol. 181, P. 90–92.

Tchouar F.Z. Asymptotically almost automorphic generalized functions. Abstr. of the Int. Conf. GF 2016, September 4-9, Dubrovnik, 2016. P. 67.

Zaki M. Almost automorphic solutions of certain abstract differential equations. Ann. Mat. Pura Appl. (4), 1974. Vol. 101. P. 91–114.


Article Metrics

Metrics Loading ...


  • There are currently no refbacks.